# SDR SWAA2016101408776

- Difficulty date: October 12, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 43,092 hours, 25,130 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR RETAINING CLIP LOOSE.  SECURED CLIP PER SIP.
